# SDR SWAA2021011842286

- Difficulty date: January 14, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,660 hours, 27,383 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR; ESCAPE SLIDE GIRT BAR HANGS DOWN TO FAR.  SLIDE NEEDS TO BE REPACKED.  REPACKED SLIDE, PER AMM 25-66-01 AND MT 725-610-06.
